# SDR DALA2014101405541

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 36,874 hours, 24,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FWD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY IN POWER SUPPLY IAW AMM 33-51.  CHECKS NORMALLY.
